# SDR DALA12006953209

- Difficulty date: April 23, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 67,520 hours, 30,118 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTIONS, FWD CARGO COMPARTMENT BETWEEN FR 28 AND FR 29  STRINGER 41R HAS CORROSION.  REMOVED FASTENERS FROM FR 28 TO FR 29 STGR 41R IAW SRM 51-42- 11.  REMOVED CORROSION IAW SRM 51-74-00.  INSTALLED REPAIR PARTS IAW SRM 53-21-13 FIG 202.
